# SDR USAASA03055

- Difficulty date: May 28, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N120US
- Make and model: Airbus A320-214
- Aircraft serial: 1286
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE AFT RIGHT SLIDE WAS FOUND UNRAVELED DURING MAINTENANCE.  MAINTENANCE REPLACED THE AFT RIGHT SLIDE.  OK FOR SERVICE.  (M)
